# SDR 07FDEA02443

- Difficulty date: July 12, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LBL 25 SEAT TRACK IB AND OB FLANGES UPPER SURFACES HAVE CORROSION BETWEEN BS 560 AND BS 620.  REMOVED CORROSION, CHECK FOR MATERIAL LOSS, OUT OF LIMITS.  REMOVED SEAT TRACK STA 480-690 LBL 25, FAB NEW SEAT TRACK MATERIAL VERIFIED A-TAG NR A44280 P/O 1023241 BAC1520-792 7178T651.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED NUTPLATES AND RADIUS BLOCKS INSTALLED NEW SEAT TRACK STA 480-690 LBL 25 REF SRM 51-30-2.
